نمایش مختصر رکورد

dc.contributor.authorNaziri-Kordkandi, Alien_US
dc.date.accessioned1402-04-14T10:18:39Zfa_IR
dc.date.accessioned2023-07-05T10:18:39Z
dc.date.available1402-04-14T10:18:39Zfa_IR
dc.date.available2023-07-05T10:18:39Z
dc.date.issued2023-05-01en_US
dc.date.issued1402-02-11fa_IR
dc.date.submitted2022-06-25en_US
dc.date.submitted1401-04-04fa_IR
dc.identifier.citationNaziri-Kordkandi, Ali. (2023). Automatic continuity of multiplicative polynomial operators. Journal of Mahani Mathematical Research Center, 12(2), 497-502. doi: 10.22103/jmmr.2023.19772.1290en_US
dc.identifier.issn2251-7952
dc.identifier.urihttps://dx.doi.org/10.22103/jmmr.2023.19772.1290
dc.identifier.urihttps://jmmrc.uk.ac.ir/article_3620.html
dc.identifier.urihttps://iranjournals.nlai.ir/handle/123456789/1000522
dc.description.abstractThis paper deals with the automatic continuity of multiplicative polynomial operators on a class of topological algebras. Several results are derived in this direction. We also support our results by some examples.en_US
dc.format.extent460
dc.format.mimetypeapplication/pdf
dc.languageEnglish
dc.language.isoen_US
dc.relation.ispartofJournal of Mahani Mathematical Research Centeren_US
dc.relation.isversionofhttps://dx.doi.org/10.22103/jmmr.2023.19772.1290
dc.subjectTopological algebraen_US
dc.subjectMultiplicative polynomial functionalen_US
dc.subjectautomatic continuityen_US
dc.subjectSpectral radiusen_US
dc.titleAutomatic continuity of multiplicative polynomial operatorsen_US
dc.typeTexten_US
dc.typeResearch Paperen_US
dc.contributor.departmentDepartment of Mathematics, Payame Noor University, Tehran, Iranen_US
dc.citation.volume12
dc.citation.issue2
dc.citation.spage497
dc.citation.epage502
nlai.contributor.orcid0000-0001-5962-4035


فایل‌های این مورد

Thumbnail

این مورد در مجموعه‌های زیر وجود دارد:

نمایش مختصر رکورد